# SDR MALA040167

- Difficulty date: February 4, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3021/3022/3092 MAIN DOOR HANDLE CAUTION LIGHT W/DOOR INDEX THAT DID NOT LINE UP.  AIR RETURN TO MSP.  MAINTENANCE PRESSURIZED AIRCRAFT & COULD NOT DUPLICATE PROBLEM.  CLEANED & LUBRICATED INTERNAL HANDLE GEAR SEGMENT & PINION.  PERFORMED OPS TEST OF PAX DOOR IAW AMM 52-10-00.  OPS TEST GOOD.  PERFORMED MAIN DOOR WARNING OPS TEST IAW AMM 52-70-00.  OPS TEST GOOD.  VERIFIED CORRECT POSITIONING OF ALIGNMENT MARKS WITH HANDLE IN CLOSED POSITION.
